# SDR CALA2018111602386

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AIRBUS
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STR 43L AT FR54-60 IS CORRODED IN MULTIPLE AREAS. REMOVED AND REPLACED STRINGER AT 43L FROM FR54-FR60 DUE TO CORROSION OUT OF LIMITS, REINSTALLED PRODUCTION SPLICE AT FR 54 AND CLIP AT FR 56 IAW SRM 51-72-11-911-001. RESTORED SURFACE PROTECTION IAW ER5100R01017 REV E.
